# SDR USAAD00181

- Difficulty date: November 26, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

PIT-PHL - FLT 523 - AFTER TAKEOFF AND CLIMBING THROUGH 2,000 FEET THE RIGHT ENGINE SEIZED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  15 MINUTES SINGLE ENGINE TIME.  MAINTENANCE REPLACED THE RIGHT ENGINE.  (M)
